# SDR CALA9800543

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1148-1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR MOUNT FRAME CORRODED AT AFT BIN STA 1148 TO 1166 BETWEEN STRINGER 26 TO 27R.  A NEW FRAME WAS FABRICATED AND INSTALLED IAW SRM 51-10-1, 51-10-2, 51-40-5 AND SRM 51-30-2.
